# SDR DALA2016112809286

- Difficulty date: November 27, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 70,444 hours, 52,103 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 636-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO BAY CORROSION WAS FOUND ON THE LOWER DOOR FRAME PREVIOUS REPAIR BS 636 - 693. THE SPACER WAS REPLACED IAW SRM 53-05 FIG 123.
